# SDR HALA2020072800158

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 42,971 hours, 6,789 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 03538
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 12,622 hours, 1,900 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 BLEED FAULT IMMEDIATELY AFTER TAKEOFF AT 1000' AS REDUCED THRUST AFTER MULTIPLE RESETS FAULT LIGHT EXTINGUISHED. // REMOVED & REPLACED #1 ENG. PRV PER AMM 36-11-52. ENGINE RUN & LEAK CHECK PENDING. PERFORMED ENG IDLE RUN & #1 BLEED VALVE OPS NORMAL NO MESSAGES.
